# SDR MWEA00658

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CRACK ON EXTERIOR LONGERON 26 LEFT AT APPROXIMATELY STATIN 768, UNDER ADF COUPLER MOUNT ANGLE.  REMOVED AND REPLACED LONGERON.  (M)
